# SDR FDEA201007092440

- Difficulty date: July 9, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 727233
- Aircraft serial: 21671
- Aircraft time: 51,006 hours, 31,161 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15512
- Condition: Gouged
- Location: Bs 620 S5l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURROUND INNER SKIN GOUGED STA 620, STR 5L.  REMOVED INNER SKIN 600 TO 640 UPPER AFT IAW SRM 51-30-2. FABRICATED INNER SKIN   FROM 2024T3 .125 DIM 48" X 79" IAW DRAWING 53FX2022. INSTALLED NEW INNER SKIN IAW SRM 51-30-2.
